Skip to Content

Is erectial disfunction a side effect of blood thinners?

Question is Closed
Report Favorite

Answers (1)

14 Jan 2011

Assuming you are asking about Coumadin (warfarin), no, it does not directly causes erectile dysfunction.

However, some of its side effects could cause secondary erectile dysfunction. For example, one of Coumadin's side effect is dizziness and lethargy, and these conditions can cause erectile dysfunction.

What other medications are you on?

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Has anyone experienced severe sweating while on Xarelto? I have night sweats and sometime start to?

... sweat for no reason -- many times I feel overheated which was never the case on other blood thinners. My hematologist said she has not heard this ...

2 answers 14 Feb 2014

Can losartan when taking blood thinners cause your blood to thin more?

He is on 1 baby aspirin a day and 1 of either 3 or 4 Jantoven each day.

1 answer 25 Dec 2014

Blood Thinners - How many life style changes are required of people taking Elliquis? what are they?

My doctor recently diagnosed me with Afib and has prescribed Elliquis. In truth, i am really intimidated by the medications side effects.Ye, i know ...

1 answer 5 May 2015

Flecainide - Have been taking Tmbocor 50mg tabs 2 per day for 6 weeks?

I am having side effects after taking Tambocor 50mg Tabs twice a day, also on Minax Tabs 1 full one per day. Taking 2 per day Eliqus (Blood thinners) ...

0 answers 18 Mar 2016